# SDR DALA2024070806846

- Difficulty date: July 4, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 111,357 hours, 17,486 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Fod
- Location: L3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

3L DOOR ARMED LIGHT STAYS ON WITH DOOR DISARMED.   REMOVED DEBRIS FROM 3L DOOR GIRTBAR AND SENSORS. INSPECTED 3L DOOR ESCAPE SYSTEM PER B767 AMM 25-66-01. NO FURTHER FAULTS NOTED.
